# SDR MYWA110057

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 16,793 hours, 6,525 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU LIGHT ON DURING RECALL.  RE-BOOT THE A/C BITE AND OPS CHECK OK IAW AMM 49-11-00 & 49-61-00.  NO FAULTS NOTED.
